# SDR FDEA201204111354

- Difficulty date: April 11, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 20,467 hours, 11,222 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, COULD NOT RAISE SYS 2 GEAR HANDLE, USED SYS 1.  LOST F/O PITOT HEAT & TAT PROBES.  LOST PITCH TRIM NR 2 & NR 2 CABIN PRESSURE REGULATOR.  WOULD NOT RESET IN AIR & ALL SYSTEMS RETURNED TO NORMAL ON LANDING.   PSU SHOWS FAULT 14,  RT MLG SYS 2 PROXIMITY DETECTOR 62GB FAULTED IAW AMM 32-00-00-04.  FOUND SENSOR 62GB CONNECTOR LOOSE AFTER REMOVING HEAT SHRINK.  CLEANED CONNECTOR & REPLACED HEAT SHRINK. REPLACED PROXIMITY BOX IAW MM 32-31-71-04-0 & OPS CHECKED OK.  OPS CHECKED PITOT HEAT & TAT OK IAW MM 30-31-00-05-0, PITCH TRIM OK IWA MM 22-27-00-05, CABIN PRESSURE OK IAW MM 21-31-00-05-0.
